×

Found 102 Documents (Results 1–100)

Topology and geometry of intersections of ellipsoids in \(\mathbb{R}^n\). (English) Zbl 1534.53001

Grundlehren der mathematischen Wissenschaften 361. Cham: Springer (ISBN 978-3-031-28363-5/hbk; 978-3-031-28366-6/pbk; 978-3-031-28364-2/ebook). xiii, 282 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Perturbations of weakly expanding critical orbits. (English) Zbl 1348.37075

Bonifant, Araceli (ed.) et al., Frontiers in complex dynamics. In celebration of John Milnor’s 80th birthday. Based on a conference, Banff, Canada, February 2011. Princeton, NJ: Princeton University Press (ISBN 978-0-691-15929-4/hbk; 978-1-400-85131-7/ebook). 163-196 (2014).
MSC:  37F15 37F10
PDFBibTeX XMLCite
Full Text: arXiv

Bifurcation currents in holomorphic families of rational maps. (English) Zbl 1280.37039

Bracci, Filippo (ed.) et al., Pluripotential theory. Lectures of the CIME course, Cetraro, Italy, 2011. Berlin: Springer; Florence: Fondazione CIME (ISBN 978-3-642-36420-4/pbk; 978-3-642-36421-1/ebook). Lecture Notes in Mathematics 2075. CIME Foundation Subseries, 1-93 (2013).
MSC:  37F10 32U40 37F45
PDFBibTeX XMLCite
Full Text: DOI arXiv

Change of time and change of measure. (English) Zbl 1234.60003

Advanced Series on Statistical Science & Applied Probability 13. Hackensack, NJ: World Scientific (ISBN 978-981-4324-47-2/hbk; 978-981-4343-54-1/ebook). xvi, 305 p. (2010).
PDFBibTeX XMLCite
Full Text: DOI Link

Conjectures about the Branner-Hubbard motion of Cantor sets in \(\mathbb C\). (English) Zbl 1155.37031

Hjorth, Paul G. (ed.) et al., Dynamics on the Riemann sphere. A Bodil Branner Festschrift. Zürich: European Mathematical Society Publishing House (ISBN 3-03719-011-6/hbk). 209-222 (2006).
PDFBibTeX XMLCite

Branner-Hubbard motions and attracting dynamics. (English) Zbl 1149.37312

Hjorth, Paul G. (ed.) et al., Dynamics on the Riemann sphere. A Bodil Branner Festschrift. Zürich: European Mathematical Society Publishing House (ISBN 3-03719-011-6/hbk). 45-70 (2006).
MSC:  37F10 37F15
PDFBibTeX XMLCite

Some properties of the arc-sine law related to its invariance under a family of rational maps. (English) Zbl 1268.37071

Dasgupta, Anirban (ed.), A Festschrift for Herman Rubin. Beachwood, OH: IMS, Institute of Mathematical Statistics (ISBN 0-940600-61-7/pbk). Institute of Mathematical Statistics Lecture Notes - Monograph Series 45, 126-137 (2004).
PDFBibTeX XMLCite

Spatial rational motions and their application in computer aided geometric design. (English) Zbl 0835.65029

Dæhlen, Morten (ed.) et al., Mathematical methods for curves and surfaces. Papers from an international conference held June 16-21, 1994 in Ulvik, Norway. Nashville, TN: Vanderbilt University Press. 271-280 (1995).
MSC:  65D17 53A17 70B10
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software